MathSciNet Relay Station
MathSciNet bibliographic data
MR866143 (88k:92001) 92-02 (35K57 92A09 92A15)
Britton, N. F. Reaction-diffusion equations and their applications to biology. Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1986. x+277 pp. ISBN: 0-12-135140-8
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement